# SDR 95ZZZW484

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Corroded
- Location: Emerg Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GEAR RELEASE HANDLE CORRODED AND REMOVED TRANSFERRED TO W/O BQ8970 FOR REPAIR, REF W/C NR 2250 FOR HANDLE INSTALLATION.
